MAUDE Adverse Event Report: US ENDOSCOPY PADLOCK CLIP EFTR DEVICE

US ENDOSCOPY PADLOCK CLIP EFTR DEVICE
Model Number 00713229
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure the snare to their padlock clip eftr device did not deploy properly.The procedure was completed successfully using a different hot snare.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
Our investigation into the reported event is in process.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The user facility returned the device subject of the reported event to steris for evaluation.Upon review of the device, it was found that the snare had gotten stuck within the housing.The reported event is likely attributed to the pusher detaching from the housing, combined with tension on the system due to the torqued endoscope configuration by user facility personnel during use on fibrotic tissue.The instructions for use includes instructions to properly deploy the clip and snare: "grasping or placing a clip to severely fibrotic lesions for excision may be more difficult.Deploy clip and snare by squeezing thumb ring and spool in one steady controlled motion until spool approaches thumb ring, and the snare is tightly closed around the tissue.Step 1: deploy clip and snare in one steady controlled motion." one steady controlled motion is necessary to avoid losing placement of snare over the lesion.Release tension on the catheter of the grasping device at the biopsy port by the physician prior to deploying the clip and snare." the device history record was reviewed and confirmed the lot subject of the reported event was manufactured to specifications; no abnormalities were noted.Steris performed in-service training on the proper use and operation of the padlock clip eftr device.No additional issues have been reported.

Brand Name
PADLOCK CLIP EFTR DEVICE
Common Device Name
PADLOCK CLIP EFTR DEVICE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4403586251
MDR Report Key22349847
Report Number1528319-2025-00072
Device Sequence Number18274445
Product Code FDI
UDI-Device Identifier00724995226732
UDI-Public(01)00724995226732(11)250507(17)270829(10)12375790
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K250842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00713229
Device Catalogue Number00713229
Device Lot Number(10)12375790
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown